# SDR CA030724003

- Difficulty date: July 17, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Part number: 681316
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH MAIN LANDING GEAR WHEEL ASSEMBLIES WERE INSTALLED WITH THE INBOARD WHEEL BEARING SEAL INSTALLED ON THE INCORRECT SIDE OF THE SNAP RING. THE MAIN WHEEL INSTALLATION BUILD-UP OUT OF SEQUENCE WITH THE BUILD-UP SHOWN IN THE COMPONENT MAINTENANCE MANUAL.
